# SDR 7C7A2021102700035

- Difficulty date: October 24, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 33,114 hours, 38,139 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: W
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DENTS ON TRAILING RUDDER R/H SKIN BETWEEN RIBS 4 - 5 & 19 - 20. REPAIRED IAW RD8-55-3680
